# SDR SWAA2019041131615

- Difficulty date: March 25, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STAB. STA. 120.30 RIB VERTICAL STIFFENER CRACKED 27" AFT OF FRONT SPAR NEAR LOWER END.          / REPAIRED STIFFENER IAW SRM.
